# SDR SWAA116098

- Difficulty date: August 28, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 50,482 hours, 40,740 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 0450A
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY DEPLOYED.  REMOVED AND REPLACED SLIDE PER MT.
